MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 1988

Panniculitis following steroid therapy.

Saxena A K, Nigam P K

Клинический случайСтатьяПеревод в очереди

Аннотация

A 10-year-old child experienced painful nodular lesions following rapid withdrawal of large doses of orally-administered prednisolone prescribed for treatment of an episode of hepatic encephalopathy. Histopathologic examination of a nodule revealed extensive fat necrosis, needle-shaped clefts within fat cells, and marked nonspecific granulomatous infiltrate that spared the interlobular septa. The lesions subsided completely in about four weeks without any treatment, leaving only residual hyperpigmentation.

Для цитирования: Saxena A K, Nigam P K. Panniculitis following steroid therapy.. Cutis. 1988.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.